MathSciNet Relay Station
MathSciNet bibliographic data
MR2201178 (2006h:35270) 35R30 (35J05 35P25 65N21 78A46)
Ammari, Habib; Iakovleva, Ekaterina; Lesselier, Dominique Two numerical methods for recovering small inclusions from the scattering amplitude at a fixed frequency. SIAM J. Sci. Comput. 27 (2005), no. 1, 130–158 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement